New solitary waves and exact solutions for the fifth-order nonlinear wave equation using two integration techniques

Arnous A., Mirzazadeh M., Akinyemi L., Akbulut A.

Journal of Ocean Engineering and Science, vol.7, pp.100-105, 2021 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 7
  • Publication Date: 2021
  • Journal Name: Journal of Ocean Engineering and Science
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.100-105
  • Bursa Uludag University Affiliated: Yes